MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELEKTROCHIRURGIEGERÄT "ESG-150"; WA90150W

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY ELEKTROCHIRURGIEGERÄT "ESG-150"; WA90150W
Model Number WA90150W
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a colonoscopy, the physician positioned the snare around a polyp and attempted activation using the yellow pedal on the generator footswitch.No energy output was delivered, and the snare reverted to a cold state.As a result, the tissue was transected mechanically rather than by electrocautery, leading to bleeding.The physician controlled the bleeding using a clip, and the procedure was completed.The patient was admitted for observation and discharged the next day.

Brand Name
ELEKTROCHIRURGIEGERÄT "ESG-150"
Common Device Name
WA90150W
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
MDR Report Key23555009
Report Number2429304-2025-00294
Device Sequence Number18655182
Product Code GEI
UDI-Device Identifier04042761085793
UDI-Public04042761085793
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/14/2025
Report Date (Section F) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA90150W
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/17/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOOT SWITCH; SNARE (LOT # 45V)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/14/2025